# SDR 2008UALA00211

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOORBEAM UPPER SURFACE IS CORRODED STA 1016, STR 17R, RBL 5 AND RBL 16, WL 208.  INSTALLED UPPER FLOOR CAP DOUBLE FLANGE REPAIR PER MM 53-10-95 FIG 813 REPAIR XV.
